# SDR AUS20030046

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing, Plates/Ski
- Component: Wing, Plates/Ski
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTRE SECTION LOWER SKIN CORRODED AT BS 800 LBL20, WL168.1.
